# SDR NACA2021111600001

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,954 hours, 18,630 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,765 hours, 3,074 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI ON PUSHBACK @ KMIA DUE TO EICAS L ENG EEC 1110Z. PERFORMED TS IAW FIM TASK 73-21 FAULT TREE 817. ENG RUNUP IAW AMM 71-00-00/501. NO DISCREPANCIES NOTED.
